# SDR DALA1228379263

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 36,380 hours, 20,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912246U115
- Condition: Corroded
- Location: Bs 1437 L27l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STA 1437 BETWEEN L27L TO L27R.  REMOVED AND REPLACED LOWER FRAME CHORD AT STA 1437, BETWEEN L27R IAW MD90 SRM 51-10-05 FIG 5 VOL II, 51-30-02 AND 51-30-05 VOL II.
